# SDR CALA2021041600482

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 46,960 hours, 16,865 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 806
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 FNG ANTI ICE LIGHT REMAINS BRIGHT IN ON POSITION PREVIOUS CREW MISTAKENLY WROTE UP ENG 2, UPON T/S FOUND INOP ANTI ICE TO BE ENG #1. REQUEST DEFERRAL ANTI ICE VALVE LOCKED IN OPEN POSITION. DISPATCH DESK: 33   NAME: JERRY                DATE: 14-APR-21- NOC      DESK: 737  NAME: GABE                 DATE: 14-APR-21- TOMC OK PLACED ON DEFERRAL STICKER APPLIED DDP C/W REPLACED #1 ENG COWL ANTI-ICE VLV REF MM30-21-11. OPS AND LEAK CHECK GOOD. RESTORED ACFT FROM MEL 3003C. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1964878  SN OFF 0806 VALVE, ANTI-ICE  OFF 29-3021-9-0002 0806 ON 29-3021-9-0002 1667
